# SDR SWAA073152

- Difficulty date: June 23, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 269 hours, 16 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Part serial: 263662704
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, CREW REPORTED STRONG ELECTRICAL ODOR.  TURNING OFF GALLEY POWER ODOR DISSIPATED.  REMOVED AND REPLACED AFT COFFEEMAKER PER MM.
